Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
HARDY INEQUALITIES FOR A MAGNETIC GRUSHIN OPERATOR WITH AHARONOV-BOHM TYPE MAGNETIC FIELD
Stockholm University, Faculty of Science, Department of Mathematics.
Imperial College London.
2012 (English)In: St. Petersburg Mathematical Journal, ISSN 1061-0022, E-ISSN 1547-7371, Vol. 23, no 2, 203-208 p.Article in journal (Refereed) Published
Abstract [en]

A version of the Aharonov-Bohm magnetic field for a Grushin subelliptic operator is introduced; then its quadratic form is shown to satisfy an improved Hardy inequality.

Place, publisher, year, edition, pages
2012. Vol. 23, no 2, 203-208 p.
Keyword [en]
Hardy inequalities
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-76045ISI: 000302454300001OAI: oai:DiVA.org:su-76045DiVA: diva2:525794
Note
2Available from: 2012-05-09 Created: 2012-05-08 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Journal/article site

Search in DiVA

By author/editor
Aermark, Lior Alexandra
By organisation
Department of Mathematics
In the same journal
St. Petersburg Mathematical Journal
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 350 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf